# SDR DLM88060117

- Difficulty date: February 11, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 43,782 hours, 33,933 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GOT FLOW LIGHT ON PRESS PANEL, ENG AND WING ANTI ICE WERE ON.  RIGHT PACK TEMP ERRATIC.  DIFF PRESSURE STOPPED AT 1.5 PSID.  CABIN WOULD NOT PRESSURIZE.  REPLACED LEAKING AC DUCT.
